# SDR CA961218013

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Contaminated
- Location: Right Hand
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVAL OF ACCESS PANEL 612BB UNDER THE RIGHT HAND WING, AN ACCUMULATION OF WATER 1 1/2" TO 2" DEEP WAS FOUND. THE AILERON CABLE IS ROUTED IN THIS AREA. ALL THIS OPERATORS 1900S HAD THE SAME PROBLEM.
